# SDR A6WA202308148647

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,840 hours, 38,704 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, AFTER SELECTING GEAR UP, GOT GEAR DISAGREE WITH NOSE GEAR SHOWING DOWN. COMPLETED QRH TO EXTEND GEAR, GEAR SHOWED DOWN WITH THREE GREEN. NOSE GEAR INDICATION REMAINED GREEN WHOLE FLIGHT. HYD QTY, PRESSURE AND TEMPS NORMAL.AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH M ACTION FOR MEL 32-30-01.  REF 358892-3 FOR MEL. REF MX WORKORDER 325114 MX WORK CARDS 1&2 FOR ALL WORK PERFORMED,      REMOVED PLACARD AND FROM MEL. R&R #2 NLG HARNESS
